2021 Agenda

Please note all times are in Eastern Time (ET)

More content to be announced!

You are not currently viewing the most recent Banff World Media Festival. Go to Banff World Media Festival 2024.


Tuesday, May 25

2:00 PM Perfecting your Virtual Pitch (2:00pm - 2:45pm)

Wednesday, June 16

12:00 AM Delegate Lounge: open daily (12:00am - 11:59pm)
7:15 AM WAIT LINE for Speed Meetings with Buyers (7:15am - 4:30pm)
8:00 AM Speed Meetings with Buyers: DeAgostini Editore Spa, YouTube, Blue Ant Media (8:00am - 9:00am) Speed Meetings with Buyers: SuperRTL, Tv2 (8:00am - 9:00am)
9:00 AM Speed Networking: Documentary, Unscripted, Reality (9:00am - 10:00am)
9:30 AM Speed Meetings with Buyers: OUTtv, YLE, CBC Docs & Unscripted (9:30am - 10:30am) Speed Meetings with Buyers: Corus Entertainment, Nat Geo WILD, WarnerMedia Kids EMEA (9:30am - 10:30am)
10:30 AM In Conversation With: Canadian Media Leaders - Blue Ant Media (10:30am - 10:45am)
11:00 AM Speed Meetings with Buyers: PBS, A&E, Bell Media (11:00am - 12:00pm) Speed Meetings with Buyers: Blue Ant Studios, Corus Entertainment, CBC (11:00am - 12:00pm) CMF Partner Presentation: In Conversation with Simu Liu (11:00am - 11:45am)
12:00 PM Tales from the hitmakers: strategies for the streaming era (12:00pm - 12:45pm)
12:30 PM Speed Meetings with Buyers: Bell Media, Corus Entertainment (12:30pm - 1:30pm) Speed Meetings with Buyers: Corus Entertainment, CBC, BET (12:30pm - 1:30pm)
1:00 PM Chatroom: Producer Life (1:00pm - 2:00pm)
2:00 PM Speed Meetings with Buyers: Netflix, Bell Media, Globoplay (2:00pm - 3:00pm) Speed Meetings with Buyers: PBS, Blue Ant Studios, Discovery (2:00pm - 3:00pm)
3:00 PM In Conversation With: Kenan Thompson and Seth Meyers (3:00pm - 3:45pm)
3:30 PM Speed Meetings with Buyers: Netflix, Reelz Channel, Cartoon Network (3:30pm - 4:30pm) Speed Meetings with Buyers: APTN, Netflix, Radio-Canada (3:30pm - 4:30pm)
4:00 PM Meet the BANFF Board of Directors and Content Advisory Board (4:00pm - 5:00pm)

Wednesday, June 23

7:15 AM WAIT LINE for Speed Meetings with Buyers and Production Partners (7:15am - 4:30pm)
8:00 AM Speed Meetings with Buyers: YouTube Originals, CBBC, M6 (8:00am - 9:00am) Speed Meetings with Buyers: SUPER RTL, Globo (8:00am - 9:00am)
9:30 AM Production Partners: Saloon Media, ZDF, All3Media (9:30am - 10:30am) Production Partners: Keshet International, TVF International, eOne (9:30am - 10:30am)
11:00 AM Speed Meetings with Buyers: Sesame Workshop, Corus Entertainment, HISTORY (11:00am - 12:00pm) Speed Meetings with Buyers: Discovery, Bell Media, WildBrain (11:00am - 12:00pm)
12:00 PM Chatroom: Creating a healthier and more inclusive industry (12:00pm - 1:00pm)
12:30 PM Production Partners: Endeavor Content, Warner Bros Television and Production, Saloon Media (12:30pm - 1:30pm) Production Partners: 9 Story Media Group, Red Bull Originals, Propogate Content (12:30pm - 1:30pm)
1:00 PM Master Class: Sort Of (1:00pm - 1:45pm)
2:00 PM Speed Meetings with Buyers: Corus Kids, APTN, Corus Entertainment (2:00pm - 3:00pm) Speed Meetings with Buyers: BET (2:00pm - 3:00pm) Reelworld Partner Presentation: Enriching the Production Landscape with Diversity and Inclusion Through Co-Productions and Partnerships (2:00pm - 2:45pm)
3:00 PM Window into the ‘Feature’: the new strategies for releasing films (3:00pm - 3:45pm)
3:30 PM Production Partners: RTG Features, MGM Studios, Stage 13 (3:30pm - 4:30pm) Production Partners: Red Bull Originals, Guru Studio (3:30pm - 4:30pm)

Thursday, June 24

10:00 AM 30 Minutes With: Disney EMEA (10:00am - 10:30am) 30 Minutes With: Love Nature (10:00am - 10:30am)
11:00 AM 30 Minutes With: Corus Entertainment (11:00am - 11:30am)
12:00 PM Master Class: It’s a Sin (12:00pm - 12:45pm)
1:00 PM Streaming the future forward (1:00pm - 1:45pm)
2:00 PM 30 Minutes With: Adult Swim (2:00pm - 2:30pm) 30 Minutes With: WarnerMedia (2:00pm - 2:30pm)
4:00 PM Master Class: David Makes Man (4:00pm - 4:45pm)
5:00 PM Cocktails With: Starz, MGM Studios (5:00pm - 6:00pm) Cocktails With: REELZ, A&E (5:00pm - 6:00pm)

Friday, June 25

9:30 AM Coffee With: CNN, TRVL Channel, ZDF (9:30am - 10:00am) Coffee With: PBS, WildBrain, PBS (9:30am - 10:00am)
10:00 AM 30 Minutes With: Sesame Workshop (10:00am - 10:30am) 30 Minutes With: Super Channel (10:00am - 10:30am)
12:00 PM Chatroom: Creative Conversations (12:00pm - 1:00pm)
2:30 PM 30 Minutes With: EPIX (2:30pm - 3:00pm) 30 Minutes With: BET (2:30pm - 3:00pm)
3:00 PM Expanding your audience through the power of diverse storytelling (panel + mixer) (3:00pm - 4:30pm)